Iowa, 2005High Wind in Iowa, November 12 to 13, 2005
November 12 to 13, 2005 · NWS DMX · 39 events in 39 counties and zones
As the low pressure system mentioned in the narrative above liftednortheast, a cold front swept through the state. In the wake of thefront, strong subsidence took place and very strong winds were mixeddown in the dry slot behind the front.
Every event with a place to put it; 39 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.9 million
- Crop damage
- None recorded
- Events
- 39
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
As the low pressure system mentioned in the narrative above liftednortheast, a cold front swept through the state. In the wake of thefront, strong subsidence took place and very strong winds were mixeddown in the dry slot behind the front. Winds picked up to 35 to 45 MPHin most areas with scattered gusts in excess of 58 MPH. The strongestwind gust was recorded in central Iowa with a 65 MPH wind gust in Windsor Heights. Damage from the strong winds was limited by the fact that most of the leaves had fallen out of the trees. There were spotty reports of tree and power line damage caused by the high wind. The strong winds affected much of the Des Moines CWA with 39 counties reporting either wind gusts of 58 MPH or sustained winds of 40 MPH or higher.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before the first event at Nov 12, 4:18 PM CST, 1 hour 42 minutes earlier.
Area forecast discussion, Nov 12, 4:18 PM CST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
418 PM CST SAT NOV 12 2005
.DISCUSSION...
A MULTITUDE OF ISSUES SURROUNDING THIS FORECAST AS ACTIVE LATE
AUTUMN PATTERN DEVELOPS ACRS THE CENTRAL UNITED STATES.
CURRENTLY...SFC LOW PASSING THRU SE SOUTH DAKOTAS WITH DRY LINE
PUNCHING INTO WESTERN IA. INSTABILITY HAVING A HARD TIME INCREASING
WITH LOW LEVEL CLDS INHIBITING HEATING...HOWEVER MOST RECENTLY SOME
SUNSHINE HAS POKED THROUGH ACRS THE WESTERN THIRD OF THE STATE...SO
THINGS MAY HEAT A BIT MORE. WNDS STILL APPEAR TO REMAIN PRIMARY
THREAT BUT ENOUGH ENHANCED SHEAR AND INSTABILITY JUST ALONG DRY LINE
AXIS MAY PROVIDE THE NECESSARY INGREDIENTS FOR A BRIEF TORNADO OR
TWO. OTHERWISE...DRY LINE/BOUNDARY WL PASS THROUGH THIS EVENING
WITH TIGHTENING PRESSURE GRADIENT AND STRONG SUBSIDENCE. 45-55KTS
WL BE COMMON JUST OFF THE SFC FM THE WNW AND MOMENTUM TRANSPORT TO
THE SFC WL HELP TO SUSTAIN WINDS OVERNIGHT INTO SUNDAY. HAVE
EXPANDED THE WIND ADVISORY FARTHER SOUTH TO A CRESTON TO OSKALOOSA
LINE.
BRIEF BREAK ON SUNDAY FROM EVERYTHING BUT THE WIND BEFORE NEXT
SYSTEM TOP WESTERN RIDGE AND DROPS INTO THE REGION. THIS WILL
DEEPEN AS IT HEAD INTO THE REGION WITH GOOD WAA/ISENTROPIC LIFT ON
MONDAY. AGAIN...MAIN ISSUE IS RETURN OF MOISTURE AND EXPECT ENOUGH
SATURATION FOR SOME PCPN ON MONDAY. MAY SEE INITIAL MIXTURE NORTH
EARLY ON MONDAY BEFORE SUFFICIENT WARMING TURNS ALL PCPN TO LIQUID
BY MIDDAY. CAA TO TAKE OVER MONDAY NIGHT INTO TUESDAY EDGE OF
DEFORMATION SCOOTING ALONG NORTHERN BORDER. EXPECT LIGHT PCPN IN
THESE AREAS AND PRIMARILY IN THE FORM OF SNOW AS THICKNESSES CRASH
AND TEMPS DROP QUICKLY.
EXTENDED REMAINS FAIRLY ACTIVE WITH AMPLIFIED FLOW CONTINUING WITH
SHORTWAVES EVERY 48 TO 72 HOURS. THESE WILL PROVIDE REINFORCING
SHOTS OF COOLER AIR BUT GENERALLY LITTLE PCPN AS MOST LIFT AND
SATURATION REMAINS TO THE NORTH OF IOWA.
&&
.DMX WATCHES/WARNINGS/ADVISORIES...WND ADVY GENERALLY ALG AND N OF
HIGHWAY 34 OVGNT AND SUN (13/03Z-14/00Z).
&&
COGIL
Hazardous weather outlook, Nov 12, 1:45 PM CST, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
145 PM CST SAT NOV 12 2005
IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-131200-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
145 PM CST SAT NOV 12 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL IOWA.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP ALONG THE NEBRASKA
BORDER LATER THIS AFTERNOON...THEN MOVE RAPIDLY NORTHEAST AROUND 50
MPH. THE PRIME THREAT TIME WILL BE FROM 3 PM TO 7 PM. A FEW STORMS
MAY PRODUCE WIND GUSTS EXCEEDING 60 MPH WITH AN ISOLATED TORNADO A
SMALLER RISK. ON THE OVERNIGHT...WINDS OF 20 TO 35 MPH ARE LIKELY
WITH GUSTS TO 50 MPH POSSIBLE NORTH OF HIGHWAY 20.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
LITTLE CHANGE IN THE WEATHER IS EXPECTED THROUGH SUNDAY AFTERNOON
WITH CONTINUED WEST TO NORTHWEST WINDS OF 20 TO 35 MPH...GUSTING TO
50 MPH. THE STRONGEST WINDS WILL AGAIN BE ALONG AND NORTH OF HIGHWAY
20 BEFORE DIMINISHING.
ANOTHER PERIOD OF WINDY WEATHER IS ANTICIPATED TUESDAY WITH
NORTHWEST WINDS OF 25 TO 35 MPH...AND GUSTS TO AROUND 45 MPH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED FOR A BRIEF PERIOD LATER TODAY.
MYERS
In the hours before
Local storm report, Nov 12, 5:17 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
517 PM CST SAT NOV 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TORNADO 1 NE MADRID 41.89N 93.81W
11/12/2005 BOONE IA TRAINED SPOTTER
&&
STEINBUGLLocal storm report, Nov 12, 5:18 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
518 PM CST SAT NOV 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TORNADO 3 SW AMES 41.99N 93.67W
11/12/2005 STORY IA TRAINED SPOTTER
0502 PM TORNADO AMES 42.02N 93.63W
11/12/2005 STORY IA EMERGENCY MNGR
&&
FORSTERLocal storm report, Nov 12, 5:20 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
520 PM CST SAT NOV 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TORNADO GILBERT 42.11N 93.65W
11/12/2005 STORY IA STORM CHASER
REPORTED BY STORM CHASER IN THE GILBERT VICINITY.
&&
MRUSSELLLocal storm report, Nov 12, 5:29 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
529 PM CST SAT NOV 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TORNADO 1 N ROLAND 42.18N 93.50W
11/12/2005 STORY IA EMERGENCY MNGR
&&
STEINBUGLLocal storm report, Nov 12, 5:30 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
530 PM CST SAT NOV 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TORNADO 1 S WILLIAMS 42.48N 93.54W
11/12/2005 HAMILTON IA LAW ENFORCEMENT
&&
STEINBUGLLocal storm report, Nov 12, 5:52 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
552 PM CST SAT NOV 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TORNADO 1 NE MINBURN 41.77N 94.01W
11/12/2005 DALLAS IA LAW ENFORCEMENT
MULTIPLE VORTEX...DELAYED REPORT
&&
STEINBUGLHigh Wind, Adair
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Adair forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.331, -94.471 (the zone’s center; the record gives no point)
High Wind, Adams
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Adams forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.029, -94.699 (the zone’s center; the record gives no point)
High Wind, Audubon
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Audubon forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.685, -94.906 (the zone’s center; the record gives no point)
High Wind, Boone
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Boone forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.037, -93.932 (the zone’s center; the record gives no point)
High Wind, Butler
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Butler forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.732, -92.790 (the zone’s center; the record gives no point)
High Wind, Calhoun
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Calhoun forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.385, -94.640 (the zone’s center; the record gives no point)
High Wind, Carroll
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Carroll forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.036, -94.861 (the zone’s center; the record gives no point)
High Wind, Cass
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Cass forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.332, -94.928 (the zone’s center; the record gives no point)
High Wind, Cerro Gordo
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Cerro Gordo forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 43.082, -93.261 (the zone’s center; the record gives no point)
High Wind, Clarke
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Clarke forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.029, -93.785 (the zone’s center; the record gives no point)
High Wind, Crawford
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Crawford forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.037, -95.382 (the zone’s center; the record gives no point)
High Wind, Dallas
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Dallas forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.685, -94.040 (the zone’s center; the record gives no point)
High Wind, Emmet
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Emmet forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 43.378, -94.678 (the zone’s center; the record gives no point)
High Wind, Franklin
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Franklin forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.733, -93.262 (the zone’s center; the record gives no point)
High Wind, Greene
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Greene forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.036, -94.397 (the zone’s center; the record gives no point)
High Wind, Grundy
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Grundy forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.402, -92.791 (the zone’s center; the record gives no point)
High Wind, Guthrie
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Guthrie forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.684, -94.501 (the zone’s center; the record gives no point)
High Wind, Hamilton
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Hamilton forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.384, -93.707 (the zone’s center; the record gives no point)
High Wind, Hancock
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Hancock forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 43.082, -93.734 (the zone’s center; the record gives no point)
High Wind, Hardin
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Hardin forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.384, -93.240 (the zone’s center; the record gives no point)
High Wind, Humboldt
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Humboldt forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.777, -94.207 (the zone’s center; the record gives no point)
High Wind, Jasper
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Jasper forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.686, -93.054 (the zone’s center; the record gives no point)
High Wind, Kossuth
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Kossuth forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 43.204, -94.207 (the zone’s center; the record gives no point)
High Wind, Lucas
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Lucas forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.029, -93.328 (the zone’s center; the record gives no point)
High Wind, Madison
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Madison forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.331, -94.016 (the zone’s center; the record gives no point)
High Wind, Marion
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Marion forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.334, -93.099 (the zone’s center; the record gives no point)
High Wind, Marshall
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Marshall forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.036, -92.999 (the zone’s center; the record gives no point)
High Wind, Palo Alto
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Palo Alto forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 43.082, -94.678 (the zone’s center; the record gives no point)
High Wind, Pocahontas
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Pocahontas forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.734, -94.679 (the zone’s center; the record gives no point)
High Wind, Polk
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Polk forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.686, -93.573 (the zone’s center; the record gives no point)
High Wind, Poweshiek
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Poweshiek forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.686, -92.531 (the zone’s center; the record gives no point)
High Wind, Sac
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Sac forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.386, -95.105 (the zone’s center; the record gives no point)
High Wind, Story
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Story forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.036, -93.465 (the zone’s center; the record gives no point)
High Wind, Union
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Union forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.028, -94.242 (the zone’s center; the record gives no point)
High Wind, Warren
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Warren forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.334, -93.561 (the zone’s center; the record gives no point)
High Wind, Webster
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Webster forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.428, -94.182 (the zone’s center; the record gives no point)
High Wind, Winnebago
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Winnebago forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 43.378, -93.734 (the zone’s center; the record gives no point)
High Wind, Worth
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Worth forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 43.377, -93.261 (the zone’s center; the record gives no point)
High Wind, Wright
- When
- November 12, 6:00 PM CST to November 13, 1:00 AM CST
- Where
- Wright forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $50,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.733, -93.735 (the zone’s center; the record gives no point)
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Iowa, November 12, 20051 death · 6 injured · $17 million · F3 · 27 events
- Tornado and Hail in Missouri, November 12, 20051 injured · $765,000 · F1 · 21 events
- Tornado in Iowa, November 12, 2005$800,000 · F1 · 1 event
- Frost and Freeze in Maryland, November 12, 20058 events
- High Wind in Colorado, November 12, 2005116 kt wind · 8 events
- Hail in South Dakota, November 12, 2005$1,000 · 1.25 in hail · 4 events
- High Wind in Iowa, November 12 to 13, 20054 events
- Hail in South Dakota, November 12, 20050.75 in hail · 3 events
- High Wind in Minnesota, November 12 to 13, 20053 events
- High Wind in Colorado, November 12, 20052 events
- Heavy Snow in Idaho, November 12 to 13, 20051 event
- Wildfire in Kentucky, November 12, 20051 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5482048, 5482049, 5482050, 5482051, 5482052, 5482053, 5482054, 5482055, 5482056, 5482057, 5482058, 5482059, 5482060, 5482061, 5482062, 5482063, 5482064, 5482065, 5482066, 5482067, 5482068, 5482122, 5482123, 5482124, 5482125, 5482126, 5482127, 5482128, 5482129, 5482130, 5482131, 5482132, 5482133, 5482134, 5482135, 5482136, 5482137, 5482138, 5482139.